# SDR FDEA201106022086

- Difficulty date: June 2, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 73,567 hours, 12,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AEA75322
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR STRUCTURE BELOW DADO PANEL SUPPORT FROM STATION 1501 TO STATION 1521 FOUND CORRODED.   REPAIRED IAW SRM 53-00-52, FIG 101, REV 46.
